Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics, 22(2014), pp. 3-10 Download full version Download PDF PDF (453 KB)
Received: January 13, 2013;
Revised: October 25, 2013;
Accepted in final form: October 25, 2013;
Published online on February 21, 2014;
Communicated with Víctor Jiménez López.

Boundedness of the solution set for a fourth-order nonlinear differential equation with multiple deviating arguments
by Hilmi Ergören and Cemil Tunç

Abstract
Abstract
Keywords
non-linear differential equation, fourth order, multiple deviating arguments, bounded solution.
Mathematics Subject Classification
(2000) 34C25, 34K13, 34K25.
BibTeX reference
@ARTICLE{acta2201,
  author = {Hilmi Erg{\"o}ren},
  author = {Cemil Tun{\c{c}}},
  title = {Boundedness of the solution set for a fourth-order nonlinear differential equation with multiple deviating arguments},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2014},
  volume = {22},
  pages = {3--10},
  issn = {1338-712X},
  isbn = {978-80-557-0812-6}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016